MathSciNet Relay Station
MathSciNet bibliographic data
MR1922996 (2003e:46012) 46B04
Takahashi, Yasuji; Kato, Mikio; Saito, Kichi-Suke Strict convexity of absolute norms on $\Bbb C\sp 2$ and direct sums of Banach spaces. J. Inequal. Appl. 7 (2002), no. 2, 179–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement